# SDR IPXA2017081220429

- Difficulty date: July 26, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 15,405 hours, 9,577 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: A57863251169
- Part serial: FH1633
- Condition: Gouged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 123C,  RT WING NR 1 SLAT TRAILING EDGE WEDGE LOWER OUTBOARD SURFACE GOUGED.  REPAIRED IAW REO-G20971.
